Levodopa-induced dyskinesias and continuous subcutaneous infusions of apomorphine: Results of a two-year, prospective follow-up.

@article{Kaovsk2002LevodopainducedDA,
  title={Levodopa-induced dyskinesias and continuous subcutaneous infusions of apomorphine: Results of a two-year, prospective follow-up.},
  author={Petr Kaňovsk{\'y} and Dagmar Kubov{\'a} and Martin Bares and Hana Hortov{\'a} and Hana Streitov{\'a} and Ivan Rektor and Vladim{\'i}r Znojil},
  journal={Movement disorders : official journal of the Movement Disorder Society},
  year={2002},
  volume={17 1},
  pages={188-191}
}
Twelve patients with levodopa-induced dyskinesias were treated with continuous subcutaneous apomorphine. A markedly significant reduction in peak dose dyskinesias occurred over a two-year follow-up. © 2001 Movement Disorder Society. 

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 23 extracted citations

Similar Papers

Loading similar papers…